# SDR CA970707006

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 071349562
- Condition: Cracked
- Location: Forward Web
- Part time: 1,202 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED CLICK NOISE FROM MAIN LANDING GEAR.  RIGHT HAND OUTBOARD SUPPORT BRACKET FOUND CRACKED VERTICALLY ALLOWING LEG MOVEMENT.  SUBMITTER SAYS THIS IS THE SECOND CASTING REPLACED.  NOTED ALSO THAT THE AIRCRAFT IS USED ON UNIMPROVED LANDING STRIPS.
